# SDR AALA201609229002

- Difficulty date: September 21, 2016
- Submitted: September 23, 2016
- Operation: Air carrier
- Aircraft: N976UY
- Make and model: Airbus A321-231
- Aircraft serial: 5235
- Aircraft time: 14,115 hours, 5,652 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lens
- Part number: F110138502
- Condition: Missing
- Location: Emergency Light
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SEAT 1L EMERGENCY LIGHT COVER MISSING. REPLACED LIGHT ASSEMBLY PER AMM 33-51-19.
